Arkansas, 2025Flooding in Arkansas, June 1 to 30, 2025
June 1 to 30, 2025 · NWS LZK · 8 events in 7 counties and zones
River flooding continued from May into June along the Cache, White, Black, and Ouachita Rivers.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
River flooding continued from May into June along the Cache, White, Black, and Ouachita Rivers.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 31, 11:08 PM CST, 52 minutes earlier.
Area forecast discussion, May 31, 11:08 PM CST, 52 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1208 AM CDT Sun Jun 1 2025
...New AVIATION...
.SHORT TERM...
(This evening through Monday)
Issued at 247 PM CDT Sat May 31 2025
Satellite imagery and surface observations indicate mostly clear but
hazy conditions across the forecast area. Near normal temperatures
were noted.
Water vapor imagery currently reveals well defined energy moving
south into Nebraska. Recent CAM output continues to indicate the
development of convection over southern Kansas and northern Oklahoma
later today, then growing upscale into a MCS. This feature then
would approach the forecast area while weakening. Forecasts
continue to indicate this potential.
Near normal temperatures will continue during this period.
&&
.LONG TERM...
(Monday Night through next Saturday)
Issued at 247 PM CDT Sat May 31 2025
A mid-level shortwave ridge will be place early in this period, and
will promote dry conditions. As the ridge moves quickly eastward, a
southwesterly flow flow pattern will develop over the mid south.
Several pieces of energy will move through this flow, and will
promote several rounds of convection. Forecast confidence is slowly
increasing for the potential for excessive rainfall; later forecasts
will refine this threat
&&
.AVIATION...
(06Z TAFS)
Issued at 1206 AM CDT Sun Jun 1 2025
A mid level feature will push through overnight that will push
into northern Arkansas overnight. Scattered rain showers and
isolated thunderstorms may impact northern Arkansas with some
isolated showers over central Arkansas by morning. The
thunderstorm threat will weaken as the system moves south, so TS
was left out of the TAFs, but may get added back in if the storms
look to continue more than guidance shows. Once this feature
pushes through VFR conditions are expected.
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 83 64 86 68 / 20 0 0 0
Camden AR 86 62 89 67 / 10 0 0 0
Harrison AR 81 62 84 66 / 10 0 0 0
Hot Springs AR 84 63 89 68 / 10 0 0 0
Little Rock AR 85 65 88 69 / 10 0 0 0
Monticello AR 86 65 89 70 / 0 0 0 0
Mount Ida AR 84 62 88 68 / 20 0 0 0
Mountain Home AR 83 62 85 67 / 10 0 0 0
Newport AR 85 66 87 68 / 10 0 0 0
Pine Bluff AR 85 64 89 68 / 0 0 0 0
Russellville AR 84 64 89 68 / 20 0 0 0
Searcy AR 85 64 87 67 / 10 0 0 0
Stuttgart AR 85 66 87 69 / 0 0 0 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...55
LONG TERM....55
AVIATION...75
Hazardous weather outlook, May 31, 2:10 AM CST, 21 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
310 AM CDT Sat May 31 2025
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-011000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
310 AM CDT Sat May 31 2025
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
No hazardous weather is expected at this time.
A few isolated thunderstorms could develop this evening and
overnight...mainly over western sections of the state. The threat
for severe weather will remain low.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Hot and humid conditions will return for the early to middle part
of next week...with heat index values forecast to warm into the
90s for many areas...potentially approaching 100 for some spots.
Some thunderstorms return to the forecast late Tuesday through
Friday of next week. Some areas of heavy rainfall could be
seen...but many uncertainties exist this far out in time on where
the axis of heavy rainfall will occur.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
Flood, Woodruff
- When
- June 1, 12:00 AM CST to June 7, 3:45 AM CST
- Where
- Woodruff County, 0.83 mi SSW of Riverside to 1.01 mi SSW of Riverside
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.269, -91.236
Minor river flooding was observed at Patterson along the Cache River.
Flood, Woodruff
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Woodruff County, 1.33 mi NW of Augusta to 1.16 mi NW of Augusta
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.291, -91.389
Major river flooding was observed at Augusta along the White River.
Flood, White
- When
- June 1, 12:00 AM CST to June 12, 11:00 AM CST
- Where
- White County, 0.61 mi N of Georgetown to 0.84 mi N of Georgetown
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.129, -91.450
Minor river flooding was observed at Georgetown along the White River.
Flood, Prairie
- When
- June 1, 12:00 AM CST to June 25, 6:30 AM CST
- Where
- Prairie County, 0.63 mi NE of Des Arc to 0.69 mi NE of Des Arc
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.977, -91.493
Minor river flooding was observed at Des Arc along the White River.
Flood, Monroe
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Monroe County, 0.89 mi WNW of Clarendon to 0.77 mi NW of Clarendon
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.685, -91.314
Major river flooding was observed at Clarendon along the White River.
Flood, Lawrence
- When
- June 1, 12:00 AM CST to June 15, 3:15 AM CST
- Where
- Lawrence County, 0.4 mi E of Black Rock to 0.22 mi NNE of Black Rock
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.101, -91.093
Minor river flooding was observed at Black Rock along the Black River.
Flood, Ouachita
- When
- June 1, 12:00 AM CST to June 2, 10:30 AM CST
- Where
- Ouachita County, 1.51 mi NE of Camden to 1.16 mi NNE of Camden
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 33.597, -92.814
Minor river flooding was observed at Camden along the Ouachita River.
Flood, Calhoun
- When
- June 1, 12:00 AM CST to June 8, 11:00 AM CST
- Where
- Calhoun County, 6.23 mi S of Artesian to 6.29 mi S of Artesian
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 33.310, -92.480
Minor river flooding was observed at Thatcher L&D along the Ouachita River.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, June 1 to 4, 20257 deaths · 2 events
- Hail and Damaging Winds in Texas, June 1, 202515 injured · $2.6 million · 3 in hail · 90 events
- Heat in Arizona, June 1 to 4, 20252 deaths · 2 events
- Drought in Texas, June 1 to 30, 202522 events
- Drought in New Mexico, June 1 to 30, 202522 events
- Drought in Nebraska, June 1 to 30, 202519 events
- Drought in New Mexico, June 1 to 30, 202519 events
- Drought in Arizona, June 1 to 30, 202513 events
- Damaging Winds and Lightning Strike in Arizona, June 1 to 2, 2025$15,000 · 3 events
- Drought in Colorado, June 1 to 30, 202511 events
- Drought in Montana, June 1 to 30, 202510 events
- Drought in Nebraska, June 1 to 30, 20259 events